Vesties’ Village

Notifications
Clear all

Pfizer long lasting side affects? (dizziness, pins and needles/burning, heavy handedness on one side)

32 Posts
20 Users
2 Reactions
8,795 Views
 Reem
(@reem)
Active Member
Joined: 1 year ago
Posts: 5
 

@dcansteygmail-com hi I felt the same ie feeling of floating and dizziness and all tests are negative. This started t since two years now all started two months after vaccine and not yet resolved . Wish someone had the same problems and it got resolved by any method they may share it with us . My personal email [email protected] . Appreciate you share your case with me .


   
ReplyQuote
(@darcyb)
Joined: 1 year ago
Posts: 12
 

@reem I am sorry you are still experiencing those same problems. I don't know what type of doctors and testing you have had done. It might not be a bad idea to consult someone else. Vestibular disorders can be very hard to figure out. Although dizziness and other types of symptoms can also be related to so many other medical issues and not just vestibular. Don't give up hope. If you are feeling the symptoms then something is going on.


   
ReplyQuote
Page 3 / 3